Advertisement

Mathematische Annalen

, Volume 320, Issue 2, pp 211–238 | Cite as

Monge-Ampère currents over pseudoconcave spaces

  • Pascal Dingoyan
Original article
Mathematics Subject Classification (2000): 32Fxx, 32d20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Pascal Dingoyan
    • 1
  1. 1.Institut de Mathématiques, Université Paris 6, case 247, 4 place Jussieu, 75252 Paris Cedex 05, France (e-mail: dingoyan@math.jussieu.fr) FR

Personalised recommendations